# SDR EISA97004

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- Engine: Pwa JT8D17R
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Part number: 420707A1
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL FILTER BYPASS/LOW PRESS LIGHT ILLUMINATED DURING FLIGHT.  REMOVED AND REPLACED NR 2 LOW PRESS SWITCH.  (M)
